# SDR HALA2022110200281

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 12,219 hours, 2,797 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ETOPS-ENG 2 FUEL VALVE FAULT ECM @ ENGINE SHUTDOWN.  REPLACED #2 ENG INTERGRATED FUEL PUMP PER AMM 73-11-01. OPS AND LEAK CHK GOOD
